# SDR DALA2022080805418

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 82,570 hours, 10,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 WHILE PERFORMING CID1 EPSU SYST TEST, FOUND FAULTS ESCAPE SLIDE LT SW DOOR 3, AND ESCAPE SLIDE DOOR 4L. CORRECTIVE ACTION: FOUND WIRING SWITCH NOT CORRECTLY ENGAGED, ENGAGED SWITCH ON DOOR 3RT AND TEST OK. REMOVED AND REPLACED EPSU. NO HELP, INSTALLED ORIGINAL EPSU. R&R 4L DOOR SLIDE, NO HELP. R&R LH DOOR PSU(17WL) AND BAT , NO HELP, FAIL "EXTERIOR LIGHT". FOUND WIRE 5021 AND 5023 AFTER PLUG 5171VC DAMAGED, REPAIRED BOTH WIRES. (9227581)
